Third-order systems with a moving singular curve
Differencialʹnye uravneniâ, Tome 17 (1981) no. 2, pp. 227-232
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_2_a3,
author = {I. P. Martynov},
title = {Third-order systems with a moving singular curve},
journal = {Differencialʹnye uravneni\^a},
pages = {227--232},
year = {1981},
volume = {17},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_2_a3/}
}
I. P. Martynov. Third-order systems with a moving singular curve. Differencialʹnye uravneniâ, Tome 17 (1981) no. 2, pp. 227-232. http://geodesic.mathdoc.fr/item/DE_1981_17_2_a3/